Open Access
Translator Disclaimer
December, 1982 A Note on Optimal and Asymptotically Optimal Designs for Certain Time Series Models
R. L. Eubank, P. L. Smith, P. W. Smith
Ann. Statist. 10(4): 1295-1301 (December, 1982). DOI: 10.1214/aos/1176345995

Abstract

The problem of regression design in the presence of correlated errors is considered. Under the assumption that derivative information is available on the response process, uniqueness results for optimal designs given in Eubank, Smith and Smith (1981) for the BLUE of the regression coefficient are extended to a wider class of processes. In the event that derivatives cannot be sampled, an asymptotic solution is developed and extended to the multiparameter setting.

Citation

Download Citation

R. L. Eubank. P. L. Smith. P. W. Smith. "A Note on Optimal and Asymptotically Optimal Designs for Certain Time Series Models." Ann. Statist. 10 (4) 1295 - 1301, December, 1982. https://doi.org/10.1214/aos/1176345995

Information

Published: December, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0522.62055
MathSciNet: MR673665
Digital Object Identifier: 10.1214/aos/1176345995

Subjects:
Primary: 62K05
Secondary: 41A15, 62K99

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.10 • No. 4 • December, 1982
Back to Top